# SDR SWIA2020081251767

- Difficulty date: July 5, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT PIECE  AT BS 333, STRINGER 25R CORRODED.    REMOVED CORROSION ON STRINGER JOINT PIECE AT FS333, STR 25R IAW SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS, IAW SRM AND DWG. REMOVED CORRODED STRINGER SPLICE JOINT AND INSTALLED NEW STRINGER SPLICE JOINT IAW SRM AND DWG.
